# SDR DALA2023042503220

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,503 hours, 19,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 1L. CORRECTIVE ACTION: FOUND SLIDE/ARMED INDICATOR FLAG HITTING UPPER DOOR LINER PANEL. ADJUSTED SLIDE/ARMED INDICATOR FLAG AS PER B767 AMM 52-11-00/ 501. 1L DOOR NOW ARMS / DISARMS NORMALLY (2732943)
